| Catalog Number |
6000-012-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/05/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The tip of the device was found to be broken off during sterile processing at the user facility.The initial reporter indicated that the event was not associated with any adverse consequences or procedural delays.
Additional Manufacturer Narrative
The complaint was confirmed based on the device evaluation.Any physical impact to the navigated instrument can cause product damage or operational failure due to battery movement.
Event or Problem Description